| Model Number |
8888160333 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that 3.5fr single lumen catheter was dropped on to the sterile field.It was noted that the end of catheter where the stopcock would be connected had broken off.There was no harm reported.
Additional Manufacturer Narrative
The device history record (dhr) for lot 2332400065 was reviewed and no anomalies related to the reported issue were observed.A device was received for evaluation, and the reported condition was observed.The root cause is attributed to incorrect placement of the catheter on mold, resulting in the catheter breaking at the junction between the extension and the adapter.As an action plan, a quality alert has been created to prevent the recurrence of the reported issue during the manufacturing process.We will continue to track and trend through our monitoring programs and take actions as applicable.